# SDR AALA201903189024

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 15,065 hours, 1,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Damaged
- Location: Crew Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CREW REST EMERGENCY FLASHLIGHT DAMAGED.   MAINTENANCE REPLACED THE FLASHLIGHT IAW AMM 25-64-00.
